Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Irritation, swelling in left eye. Prescribed antibiotics for staph infections. No relief, yellow secretion. Reason?

Hi. About 2 months ago I went to the optometrist for an exam, about 1 week later my left eye became irritated and swollen. The next morning I woke up with my eye almost completely swollen shut with scabs on the outside bottom lid. I went to the Dr and he said staph infection and gave antibiotics . I finished those, but my eye is even more swollen and scabby and has yellowish secretions. Any ideas?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear user
As from your history you are having bacterail infection caused by pyogenic or pus forming organisms like staphylococci, pseudomonas and so many. If no response is seen to antibiotics you are using you need to get investigations like culture and sensitivity to find out the sensitive antibiotics. You need to change the antibiotics according to the culture and sensitivitiy report. Do consult your doctor he will guide you through the investigations and treatment
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor